# SDR AALA202403010570

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737823
- Aircraft serial: 31268
- Aircraft time: 18,902 hours, 8,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT AT 1L INOPERATIVE. REMOVED AND REPLACED FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT AT 1L. PER AMM 25-64-00, FUNCATIONAL CHECK GOOD.
